# SDR EIAA9651

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 90
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - 'J' CHANNEL CORRODED FS 90 LBL 6 TO LBL 12 NOSE WHEEL WELL.  REMOVED, FABRICATED AND INSTALLED 'J' CHANNEL PER SRM 51-00, 51-30-2 AND 51-30-3.  (M)
